# SDR FDKA2009011700012

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 14,538 hours, 13,964 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6267 JFK-CLT.  SMOKE VISABLE IN CABIN.  CREW REPORTED, ON ARRIVAL AT THE AIRCRAFT SAW WHAT SEEMED TO BE SMOKE IN THE AIRCRAFT.  MX OPS CHECKED PACK, OPS CHECKED NORMAL.
